- This topic has 4 replies, 1 voice, and was last updated by .
December 26, 2005 at 11:59 pm #10086Anonymous
afta unprotected sex on a ONS in sept I did a test 1 month later and got a negative result. Ive ahad periods which until now put my mind at rest BUT,
I have put on a little weight (about 3 to 4lbs) which is unusual for me and undressed, my belly is rounder thought it doesnt really notice clothed. and a few days ago AND this is wot really worried me I felt the strangest sensation in my tummy like "fizzing pops".
I also have
peeing a lot
Post edited by: Julie, at: 2005/12/27 01:25December 27, 2005 at 10:36 pm #10096Anonymous
I also forgot to post yesterday that I’ve also had increased discharge (tmi?) so that I have to wear a panty liner almost everyday and my body temperature is much higher too. So much so that I cant bear to sit next to a radiator or heater and am still in a summer nightie ….December 29, 2005 at 2:02 am #10112Kit
If you have had periods and a negative pregnancy test I would usually think that you are probably not pregnant. If you are concerned about unusual changes and symptoms with your body you might want to see your doctor who might be able to do a blood test to determine if you are pregnant and if you are not pregnant to find out what is causing the changes in your body. Best wishes.
KateDecember 30, 2005 at 3:26 am #10127Anonymous
hey, u no m going thru the exact same thing. well at least i think so. I started the pill about 7 months ago and have been sexually active, unfortunately without condoms most of the time, and although i have been gettin periods each month, my friend had twins just the other day while she was on the pill and every month got a period. This really worried me cuz i have put on weight and I’ve been peeing like nothing normal. I sometimes even get sick in the mornings, and im always tired, moody and cry for no particular reason. I have messed up my pill a few times, but not completely, as in i have taken it within the 12 hours of your time. I have been told however that the pill is supposed to make your body think you are pregnant so you do not produce any more eggs…? is that true? and do you think i could be pregnant???January 3, 2006 at 12:08 am #10159Anonymous
Yeah when you are on the pill it makes your body "mimic" a pregnant state so you should not be releasing eggs. However, if you have skipped a pill or two there is a possibility you could be pg. Have you taken a hpt yet?
What you say about your friend having twins whilst on the pill and getting periods is what concerned me. My cousin was rushed to hospital with suspected appendicitis and ending up giving birth to her first son. She maintains that she did not know she was pg, had her periods throughout and she only put 7lbs on throughout the whole pgcy. I guess if that hadn;t happened to her I wouldn’t be worrying myself.
I took another hpt y/day and again it said negative. I’m going to get an appointment at the doctors.
- The forum ‘Pregnancy Questions and Symptoms’ is closed to new topics and replies.